Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to the article “Monopole Floer homology and Legendrian knots”

Steven Sivek

Geometry & Topology 19 (2015) 495–496

Correction to Geometry & Topology 16:2 (2012) 751–779

Abstract

Proposition 5.6 and Corollary 5.7 of our paper “Monopole Floer homology and Legendrian knots”, which use the invariants g of that paper to construct nonloose Legendrian knots in overtwisted contact manifolds, are incorrect. In this erratum we explain the problem with the proof of Proposition 5.6 and why it cannot be true.

Keywords
Legendrian knot, monopole Floer homology
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57R58, 57R17
References
Publication
Received: 19 December 2013
Revised: 18 May 2014
Accepted: 18 May 2014
Published: 27 February 2015
Proposed: Peter S Ozsváth
Seconded: Ciprian Manolescu, Yasha Eliashberg
Authors
Steven Sivek
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton, NJ 08544
USA
http://math.princeton.edu/~ssivek